Alert archive / Florida / Freeze Warnings in 2013

Freeze Warning 2, NWS Melbourne, FL

February 17, 20136 counties in Florida

NWS Melbourne, FL issued this freeze warning at Feb 17, 2013, 12:55 PM EST for 6 counties in Florida. It took effect at Feb 18, 2013, 12:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 17, 2013, 12:55 PM EST (17:55 UTC)
In effect from
Feb 18, 2013, 12:00 AM EST
Expired
Feb 18, 2013, 9:00 AM EST
In force
9 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 5.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2013-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2013-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -157 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1972 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-157 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

205 
WWUS72 KMLB 171755
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1255 PM EST SUN FEB 17 2013

... FREEZE WARNING IN EFFECT FOR LAKE AND VOLUSIA COUNTIES EARLY
SUNDAY MORNING...

FLZ058-171900-
/O.CAN.KMLB.FZ.A.0002.130218T0500Z-130218T1400Z/
OKEECHOBEE-
INCLUDING THE CITY OF...OKEECHOBEE
1255 PM EST SUN FEB 17 2013

...FREEZE WATCH IS CANCELED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELED THE FREEZE
WATCH. WHILE OVERNIGHT TEMPERATURES WILL BE WELL BELOW AVERAGE...
THE BULK OF THE FREEZING TEMPERATURES ARE EXPECTED TO OCCUR NORTH
AND WEST OF OKEECHOBEE COUNTY.

$$

FLZ041-044>046-053-144-180200-
/O.UPG.KMLB.FZ.A.0002.130218T0500Z-130218T1400Z/
/O.NEW.KMLB.FZ.W.0002.130218T0500Z-130218T1400Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...KISSIMMEE...ST CLOUD...CLERMONT
1255 PM EST SUN FEB 17 2013

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

* TEMPERATURE...NORTHWEST WINDS WILL DIMINISH AFTER SUNSET THIS
  EVENING UNDER CLEAR SKIES. THIS WILL RESULT IN STRONG
  RADIATIONAL COOLING OVERNIGHT. TEMPERATURES WILL FALL RAPIDLY
  AFTER SUNSET AREAWIDE. READINGS ARE EXPECTED TO FALL BELOW THE
  FREEZING MARK IN THE EARLY MORNING HOURS...MAINLY ALONG AND
  NORTH OF THE I-4 CORRIDOR.

* IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT 
  INDOORS IN ADVANCE OF FREEZING TEMPERATURES. PETS SHOULD ALSO 
  BE BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
4 follow-up statements
511 
WWUS72 KMLB 172019 CCA
NPWMLB

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
318 PM EST SUN FEB 17 2013

... FREEZE WARNING IN EFFECT FOR LAKE...ORANGE...OSCEOLA...
SEMINOLE...INTERIOR VOLUSIA COUNTIES EARLY MONDAY MORNING...

FLZ058-172130-
/O.CAN.KMLB.FZ.A.0002.130218T0500Z-130218T1400Z/
OKEECHOBEE-
INCLUDING THE CITY OF...OKEECHOBEE
318 PM EST SUN FEB 17 2013

...FREEZE WATCH IS CANCELED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELED THE FREEZE
WATCH. WHILE OVERNIGHT TEMPERATURES WILL BE WELL BELOW AVERAGE...
THE BULK OF THE FREEZING TEMPERATURES ARE EXPECTED TO OCCUR NORTH
AND WEST OF OKEECHOBEE COUNTY.

$$

FLZ041-044>046-053-144-180445-
/O.UPG.KMLB.FZ.A.0002.130218T0500Z-130218T1400Z/
/O.NEW.KMLB.FZ.W.0002.130218T0500Z-130218T1400Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...KISSIMMEE...ST CLOUD...CLERMONT
318 PM EST SUN FEB 17 2013

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

* TEMPERATURE...NORTHWEST WINDS WILL DIMINISH AFTER SUNSET THIS
  EVENING UNDER CLEAR SKIES. THIS WILL RESULT IN STRONG
  RADIATIONAL COOLING OVERNIGHT. TEMPERATURES WILL FALL RAPIDLY
  AFTER SUNSET AREAWIDE. READINGS ARE EXPECTED TO FALL BELOW THE
  FREEZING MARK IN THE EARLY MORNING HOURS...MAINLY ALONG AND
  NORTH OF THE I-4 CORRIDOR.

* IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT 
  INDOORS IN ADVANCE OF FREEZING TEMPERATURES. PETS SHOULD ALSO 
  BE BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
108 
WWUS72 KMLB 180007
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
707 PM EST SUN FEB 17 2013

... FREEZE WARNING NOW IN EFFECT FOR LAKE...ORANGE...SEMINOLE
...OSCEOLA...AND ALL OF VOLUSIA COUNTY EARLY MONDAY MORNING...

FLZ141-181400-
/O.EXA.KMLB.FZ.W.0002.130218T0500Z-130218T1400Z/
COASTAL VOLUSIA-
INCLUDING THE CITY OF...DAYTONA BEACH
707 PM EST SUN FEB 17 2013

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TO 9 AM MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TO 9 AM MONDAY.

* TEMPERATURE...TEMPERATURES WILL CONTINUE TO FALL OFF RAPIDLY
  OVERNIGHT UNDER CLEAR SKIES...LIGHT WINDS AND AN EXTREMELY DRY
  AIR MASS. READINGS ARE EXPECTED TO FALL BELOW THE FREEZING MARK
  IN THE EARLY MORNING HOURS...ESPECIALLY NEAR AND NORTH OF THE
  INTERSTATE 4 CORRIDOR.

* IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT 
  INDOORS IN ADVANCE OF FREEZING TEMPERATURES. PETS SHOULD ALSO 
  BE BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

FLZ041-044>046-053-144-181400-
/O.CON.KMLB.FZ.W.0002.130218T0500Z-130218T1400Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...KISSIMMEE...ST CLOUD...CLERMONT
707 PM EST SUN FEB 17 2013

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TO 9 AM MONDAY...

* TEMPERATURE...TEMPERATURES WILL CONTINUE TO FALL OFF RAPIDLY
  OVERNIGHT UNDER CLEAR SKIES...LIGHT WINDS AND AN EXTREMELY DRY
  AIR MASS. READINGS ARE EXPECTED TO FALL BELOW THE FREEZING MARK
  IN THE EARLY MORNING HOURS...ESPECIALLY NEAR AND NORTH OF THE
  INTERSTATE 4 CORRIDOR.

* IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT 
  INDOORS IN ADVANCE OF FREEZING TEMPERATURES. PETS SHOULD ALSO 
  BE BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
610 
WWUS72 KMLB 180307
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1007 PM EST SUN FEB 17 2013

... FREEZE WARNING NOW IN EFFECT FOR LAKE...ORANGE...SEMINOLE...
VOLUSIA...OSCEOLA...NORTHERN BREVARD AND OKEECHOBEE COUNTIES...

FLZ058-147-181400-
/O.EXA.KMLB.FZ.W.0002.130218T0500Z-130218T1400Z/
OKEECHOBEE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...OKEECHOBEE...TITUSVILLE
1007 PM EST SUN FEB 17 2013

...FREEZE WARNING IN EFFECT UNTIL 9 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 9 AM EST MONDAY. 

* TEMPERATURE...TEMPERATURES WILL CONTINUE TO FALL OFF RAPIDLY 
  OVERNIGHT UNDER CLEAR SKIES...LIGHT WINDS AND AN EXTREMELY DRY 
  AIR MASS. READINGS ARE EXPECTED TO FALL BELOW THE FREEZING 
  MARK IN THE EARLY MORNING HOURS...ESPECIALLY NEAR AND NORTH OF 
  THE INTERSTATE 4 CORRIDOR. 

* IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT 
  INDOORS IN ADVANCE OF FREEZING TEMPERATURES. PETS SHOULD ALSO 
  BE BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

FLZ041-044>046-053-141-144-181400-
/O.CON.KMLB.FZ.W.0002.130218T0500Z-130218T1400Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
COASTAL VOLUSIA-SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...KISSIMMEE...ST CLOUD...DAYTONA BEACH...CLERMONT
1007 PM EST SUN FEB 17 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST MONDAY...

* TEMPERATURE...TEMPERATURES WILL CONTINUE TO FALL OFF RAPIDLY 
  OVERNIGHT UNDER CLEAR SKIES...LIGHT WINDS AND AN EXTREMELY DRY 
  AIR MASS. READINGS ARE EXPECTED TO FALL BELOW THE FREEZING 
  MARK IN THE EARLY MORNING HOURS...ESPECIALLY NEAR AND NORTH OF 
  THE INTERSTATE 4 CORRIDOR. 

* IMPACTS...COLD SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT 
  INDOORS IN ADVANCE OF FREEZING TEMPERATURES. PETS SHOULD ALSO 
  BE BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
607 
WWUS72 KMLB 181404
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
904 AM EST MON FEB 18 2013


FLZ041-044>046-053-058-141-144-147-181515-
/O.EXP.KMLB.FZ.W.0002.000000T0000Z-130218T1400Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-
COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...KISSIMMEE...ST CLOUD...OKEECHOBEE...DAYTONA BEACH...
CLERMONT...TITUSVILLE
904 AM EST MON FEB 18 2013

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES HAVE WARMED WITH SUNRISE...LATEST READINGS SHOW
TEMPERATURES ABOVE FREEZING AT THIS TIME.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this freeze warning went out at Feb 17, 10:00 AM EST, 2 hours 55 minutes earlier.

Area forecast discussion, Feb 17, 10:00 AM EST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1000 AM EST SUN FEB 17 2013

.DISCUSSION...
MORNING OBS CONFIRMED FREEZING TEMPS OVER THE NRN CWA LAST
NIGHT...COLDEST TEMPS OVER LAKE/INTERIOR VOLUSIA CO WITH READINGS
BOTTOMING OUT AT 28F AT CASSADAGA. MORNING SOUNDINGS SHOW PWAT
VALUES AOB 0.3" ACRS THE PENINSULA WITH DEEP/STRONG NWRLY FLOW THRU
THE H100-H50 LYR. THESE WINDS WILL PUSH A VERY DRY/STABLE
CONTINENTAL AIRMASS INTO CENTRAL FL THRU THE DAY.

DESPITE FULL SUN...TEMPS WILL STRUGGLE TO BREAK OUT OF THE 50S AS
THE POST FRONTAL RIDGE AXIS OVER THE DEEP SOUTH/NE GOMEX MAINTAINS A
STEADY NW BREEZE ACRS CENTRAL FL. MID MORNING TEMPS HAVE MANAGED TO
WARM INTO THE L/M40S WHICH WILL NEGATE THE NEED TO EXTEND THE WIND
CHILL ADVISORY. GUSTY WINDS WILL DIMINISH BY LATE AFTN AS THE RIDGE
AXIS PUSHES INTO THE PENINSULA...BUT MAX HEATING PD WILL HAVE PASSED
BY THE TIME THEY DO.

NO SIG CHANGES TO THE FCST...UPDATES PRIMARILY TO REMOVE COLD WX
HEADLINES FROM THE ZONE FCST.

&&

.AVIATION...
THRU 18/12Z...VFR ALL SITES...THRU 17/22Z NW SFC WND G20-22KTS.

&&

.MARINE...
LCL DATA BUOY/C-MAN NETWORK SHOWING A GRADUAL BUT DISTINCT DECREASE
IN THE LCL WND FIELD SINCE MIDNIGHT. EVEN SO...RIDGE AXIS OVER TEH
DEEP SOUTH WILL INTERACT WITH THE FRONTAL TROF OVER THE FL STRAITS
TO MAINTAIN A GRAD TIGHT ENOUGH TO SUPPORT A FRESH NWRLY BREEZE ACRS
THE LCL ATLC THRU SUNSET. WILL ALLOW THE GALE WARNING TO EXPIRE...
SCA TIMING AND CONFIGURATION WILL REMAIN UNCHANGED. WINDS WILL
DIMINISH GRADUALLY THRU SUNSET AS THE CENTER OF THE RIDGE PUSHES
ACRS THE DEEP SOUTH AND THE FL PENINSULA.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
     SEMINOLE-SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR COASTAL
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
     OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20
     TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR COASTAL
     WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE.

&&

SHORT TERM/AVIATION...BRAGAW
LONG TERM/IMPACT WX...BOWEN
Hazardous weather outlook, Feb 17, 11:15 AM EST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1115 AM EST SUN FEB 17 2013

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-180415-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1115 AM EST SUN FEB 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.EXCESSIVE COLD IMPACT...
DESPITE FULL SUN...STEADY NORTHWEST WINDS WILL KEEP AFTERNOON
TEMPERATURES IN THE 50S OVER MOST OF THE AREA. WINDS WILL
DIMINISH AFTER SUNSET WITH CLEAR SKIES EXPECTED OVERNIGHT. THIS
WILL ALLOW TEMPERATURES TO DROP WELL BELOW AVERAGE WITH MINIMUMS
BOTTOMING OUT IN THE LOW TO MID 30S OVER THE INTERIOR.
TEMPERATURES NEAR FREEZING WILL BE MOST LIKELY ALONG AND NORTH OF
I-4 IN THE PREDAWN HOURS. A FREEZE WATCH REMAINS IN EFFECT FOR ALL
INTERIOR COUNTIES AND MAY BE UPGRADED TO A WARNING IN SOME AREAS
BY MID AFTERNOON.

.WIND AND SEA IMPACT...
A FRESH NORTHWEST BREEZE WILL PREVAIL ACROSS THE LOCAL WATERS THIS
AFTERNOON AS HIGH PRESSURE OVER THE DEEP SOUTH AND THE GULF OF
MEXICO PUSHES TOWARD THE EASTERN SEABOARD. VERY ROUGH AND
DANGEROUS SEAS WILL BEGIN TO SUBSIDE BY LATE AFTERNOON AS WINDS
DIMINISH. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL LOCAL
ATLANTIC WATERS.

.FIRE WEATHER IMPACT...
SEVERAL HOURS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES AND WINDS
OF 10 TO 15 MPH WILL ENHANCE THE WILDFIRE POTENTIAL TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
TEMPERATURES WILL MODERATE THROUGH THE END OF THE WEEK. BOATING
CONDITIONS WILL IMPROVE THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BRAGAW

Nearby

Freeze Warnings in Florida, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.